Qr code
中文
刘玉兰

教授

Supervisor of Master's Candidates


School/Department:数学与统计学院

Contact Information:ylliu@gdut.edu.cn QQ:52759632

Status:On-the-job

Discipline:Operations Research and Cybernetics

Honors and Titles:

广东工业大学“优秀授课教师”称号

Click:Times

The Last Update Time: ..

Current position: Home >> Scientific Research >> Paper Publications
Regular and limiting normal cones to the graph of the subdifferential mapping of the nuclear norm

Hits:

Journal:Set-Valued and Variational Analysis

First Author:Yulan Liu

Indexed by:Journal paper

Correspondence Author:Shaohua Pan

Discipline:Science

Document Type:J

Volume:27

Issue:1

Page Number:71 ~ 85

Translation or Not:no

Date of Publication:2019-03-01

Included Journals:SCI

Attachments:

Liu-Pan2019_Article_RegularAndLimitingNormalConesT.pdf

Baidu
map